Not sure where to from here

Not sure where to from here

I have recently had pericarditis and now maybe congestive heart failure. I have had to stop the humira again after only having had 3 injections, then a break for 5 weeks while I had the pericarditis, then one shot then getting this new heart thing. I have an appt on the 8th with the rhuemy clinic and as I cannot get in to a cardiologist until some time next year I have no idea if this is permanent heart stuff, if it is CHF or what it is. It means though that I am probably off biologics and back to nothing. As I am longer and longer off the meds my hands are turning in to claws all night long and are so painful, I am finding it extremely difficult to walk as my feet and ankles are so sore and the fatigue is doubled now with the heart stuff and RA. What a mess. I am really struggling to work full time as I keep falling asleep I am so tired and my body is just not cooperating. I pretty much feel like the photo with my life spewed out all over thee road.

11 Replies

oldestnewest
  • Good grief, you are going through alot. Hope you get sorted soon.

  • Yes my guess is rhuemy will say well let's wait until you see cardiologist and find out what is going on. But I reckon it will be no more biologics. wahwahwah i am already feeling so bad.

  • Spunds a horrible place to be. Do hope your GP can help with some pain relief. Can you reduce your hours at work? Sending lots of positive thoughts winging your way!

  • Thanks Matilda7. My options I suppose will be steroids but I really don't want to go back on those as I have put on so much weight since taking them on and off for the past 5 years. I can't reduce my working hours because I wouldn't be able to afford to live. It is a vicious circle.

  • Yes that is a vicious cycle. So sorry you're going through this.

    Do you think the biologics caused this?

  • I asked the question after reading that it is a rare side effect of humira but haven't got a straight answer. I will ask again when I go for my appt on the 8th Dec. Knowing my luck it probably is hahahah

  • Oh no....Humira is always advertised on the television in the USA and yes it does say one of the rare effects is heart problems.

  • Oh dear you really are going through it. Have you watched any of the ' Betrayal series ' where people have reversed their many health problems with diet, namely cutting out gluten or dairy. Maybe not for everyone but always worth a consideration, have you been offered a steroid injection to help with the present situation. Just hoping things improve for you soon. Hugs x

  • Thanks Gigi71. I don't have any issues with gluten and I have pretty much cut dairy out. I eat a very clean way and not much meat at all so if I cut much more I will be down to grass! Hahaha They don;t do steroid injections here like they do in the UK. Not sure why but I don;t want to do any more steroids due to the weight factor which will make the heart thing worse.

  • Hi someonesmother, sorry to hear things have turned nasty. You dont seem to get help that last. Hopefully it will get better in time and they will get it all sorted again.

    Sending you loads of hugs. XXXXX

    Chris

  • Thanks Chris. Yes I seem to just lurch from one stupid thing to another. I would just like it all to stop! hahaha

You may also like...